# SDR 9613029922

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED WITH GEAR RETRACTED.  RECYCLED GEAR WITH NO CHANGE.  FLIGHT RETURNED TO SMP AND LANDED WITHOUT INCIDENT.  REPLACED GEAR UPLIMIT SWITCH, GEAR DOWN LIMIT SWITCH AND GEAR DOOR SWITCH, OPERATIONAL CHECK OK.
